# SDR AALA202408266658

- Difficulty date: August 22, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737823
- Aircraft serial: 44458
- Aircraft time: 12,374 hours, 4,574 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND OVERWING DOOR LIGHT IS INOPERATIVE. REMOVED AND RESEATED CONNECTOR AND PERFORMED SATISFACTORY OPERTIONAL CHECK OF FORWARD RIGHT HAND OVERWING EXIT SIDEWALL LIGHT. PER B737-MAX8-AMM--33-21-00-960-802.
